A CASE REPORT OF KOUNIS SYNDROME PRESENTING WITH A RASH, VERY LATE STENT THROMBOSIS AND CORONARY EVAGINATIONS [post]

Tomohiro Fujisaki
2020 unpublished
Published in the European Heart Journal-Case Reports. 2020: 4(1): 1-5. CASE PRESENTATION: Very late stent thrombosis (ST) is a concern in the era of drug-eluting stents (DESs), and ST is associated with peri-DES coronary artery aneurysmal lesions or coronary evaginations. An increasing number of cases of concurrent systemic allergic reaction and ST have been reported as Kounis syndrome (KS) in the literature. The number of patients with very late ST caused by KS is small, and further
more » ... on of the potential pathophysiology is required. We report a case of KS that manifested as systemic urticaria followed by very late ST 14 years after placement of two sirolimus-eluting stents (SESs). Three months after the event of ST, coronary evaginations at the stented segments were detected on intravascular optical coherence tomography. Fig 1. Erythematous skin lesions Fig 3. The optical coherence tomography image obtained at 3month follow-up confirmed some evaginations (A2, B2, and C2) that were covered with thrombi that were not fully visualized in the acute phase (A1, B1, and C1). The arrowheads signify thrombi, and 'e' indicates an evagination. Fig 2. ST at the two sirolimuseluting stents (arrows) in the LAD artery.
doi:10.26226/morressier.5ebc261fffea6f735881a224 fatcat:sdulpu2wu5dq5ntz3vurox4qki